# SDR VNAA2019052111101

- Difficulty date: May 21, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 35,774 hours, 35,699 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Part serial: B585065
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THEY CALLED TOWER ABOUT A FAILED LANDING GEAR ISSUE. IT IS CURRENTLY 2055 AND THAT AC LANDED SAFELY AT 2037 BUT IT IS SITTING AT THE END OF THE RUNWAY WITH 2 FIRE TRUCKS ON EACH END. WE JUST GOT WORD THAT THEY NEED TOWED INTO THE GATE OFF THE RUNWAY, SO OUR MAINTENANCE WILL BE PERFORMING THE TOW. ALL PASSENGERS ARE OK AND SHERIFF IS ON STANDBY TO TAKE THEIR REPORT. GM HAS BEEN NOTIFIED OF THIS INCIDENT. EMERGENCY WAS DECLARED CREW REPORTED ON FINAL APPROACH @ FLAPS 45 RECEIVED W.O.W. INPUT (C) MSG RAN QRH PROBLEM CAME BACK AT 30DEGREE FLAPS. R&R L/H NLG WOFFW PROX. SENSOR
